Intuitionistic Fuzzification of Sylow’s Theorems

Conference: International Conference on Soft Computing Applications in Wireless Communication
Author(s): P.K. Sharma, Kanchan, D.S. Pathania Year: 2017
Grenze ID: 02.SCAWC.2017.1.22 Page: 103-107


In this paper, we define two different versions of intuitionistic fuzzy sylow p-subgroup of a finite group. Using\nthese definitions the intuitionistic fuzzification of Sylow’s Theorems are obtained. It is shown that all intuitionistic fuzzy\nsylow p-subgroups may not be conjugate of each other. We find the conditions when all intuitionistic fuzzy sylow psubgroups\nwill be conjugate of each other.


SCAWC - 2017